Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20761
Title: On Hochschild cohomology of preprojective algebras, I
Authors: Erdmann, K
Snashall, N
First Published: 15-Jul-1998
Publisher: ACADEMIC PRESS INC
Citation: JOURNAL OF ALGEBRA, 1998, 205 (2), pp. 391-412
DOI Link: 10.1006/jabr.1998.7547
ISSN: 0021-8693
Links: http://hdl.handle.net/2381/20761
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.